# SDR FDEA201408262318

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Latch
- Part number: H21881
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DETACHABLE ELEVATOR HAS BROKEN FWD LATCH PIN HANDLE.  R & R LATCH ASSEMBLY IAW SRM 51-31-01.  REPAIRED DAMAGED LATCH SUPPORT CHANNEL FOUND DURING INITIAL INVESTIGATION IAW SRM 51-31-01.  TWO EACH INTERCOSTALS & ONE CHANNEL FABRICATED ON T14 1085322, T14 1085321 & T141 1085588.  LATCH CHECKED GOOD IAW AMM 27-30-03.  EA 8-5520-T0310748 REV NO PS P1 GENERATED FOR TRACKING RSC.  MAJOR REPAIR.
